# SDR N6WA2012092001

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 23,618 hours, 17,310 cycles
- Engine: Ge CF348C1
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL MASTER CAUTION.  PERFORMED OPS TEST OF STALL PROTECTION SYS IAW AMM 27-35-00.  OP'S CHECKED GOOD.
